# SDR J7SA45346100509

- Difficulty date: October 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N440FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 1,479 hours, 1,105 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 87701032
- Part serial: 0714333
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: B, E, F, A

## Discrepancy

RIGHT ENG FIRE INDICATION IN FLT (FL300). CREW FIRED BOTH EXTINGUISHERS FIRED INTO THE ENGINE MANUALLY.  CAS MSG DID NOT EXTINGUISH.  CREW PERFORMED ENGINE SHUTDOWN AND ALL REQUIRED ITEMS PER EMERGENCY CHECKLIST.  DECLARED AN EMERGENCY DESCENT CONDUCTED.  AIR DIVERSION TO KMTJ WITH UNEVENTFUL OVERWEIGHT LANDING AND NORMAL TAXI.  TROUBLESHOT RT ENG FIRE IND.  FOUND SUSPECT RT FIRE DETECT CONTROL UNIT.  REMOVED AND REPLACED FIRE DETECT UNIT, OPS CHK GOOD.  REMOVED AND REPLACED BOTH FIRE EXT BOTTLES AND SQUIBS.  NO DEFECTS NOTED ON ALL SYSTEMS.  OVERWEIGHT LANDING INSPECTION PERFORMED.  NO DEFECTS NOTED.  TEARDOWN REPORT HAS BEEN REQUESTED FOR DEFECT FIRE CONTROL UNIT.
